# SDR SWAA076095

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 7,759 hours, 4,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP AT ROW 3 ABC.  FOUND BROKEN WIRE.  REPAIRED WIRE PER MM.
